# SDR ASOA96031

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120036
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 10026000002
- Condition: Erratic
- Location: Fuel Quantity
- Part time: 17,545 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT ABY-ATL, NOTED LEFT FUEL QUANTITY DOWN BY 600 POUNDS.  CREW SUSPECTED FUEL LEAK IN LEFT TANK AND DECLARED AN EMERGENCY FOR DIRECT LANDING IN ATL.  INSIDE MARKER, THE FUEL GAUGE RETURNED TO NORMAL.  LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  REMOVED AND REPLACED THE LEFT FUEL QUANTITY INDICATOR.  OPERATIONAL LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (X)
